MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD Polysorb; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

DAVIS & GECK CARIBE LTD Polysorb; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number SJ494GX
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Unintended Radiation Exposure (4565)
Date of Event 07/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, during a sebaceous cyst extraction, after the package was opened, the provider attempted to place the first stitch.As the needle was passed through a small section of tissue and the suture was being pulled through, the needle detached from the suture and fell into the open wound, becoming retained in the soft tissues of the right scapular area.The wound was flushed and extensively probed and explored, and the patient was referred to the emergency department for ultrasound-guided removal of the needle and to a general surgeon for removal of the foreign body under fluoroscopy; however, removal was unsuccessful.An x-ray was performed, and the surgical time was extended by more than 30 minutes.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Polysorb
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50246460
Report Number9612501-2026-02264
Device Sequence Number21408714
Product Code GAM
UDI-Device Identifier10612479214580
UDI-Public(01)10612479214580(17)281231(10)D4A2899FY
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSJ494GX
Device Catalogue NumberSJ494GX
Device Lot NumberD4A2899FY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/14/2026
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown